Export: Global Stability of a Premixed Reaction Zone (Time-Dependent Liñan’s Problem)

Alvarez Pereira, Carlos and Vega de Prada, José Manuel (1990). Global Stability of a Premixed Reaction Zone (Time-Dependent Liñan’s Problem). "SIAM Journal on Mathematical Analysis", v. 21 (n. 4); pp. 884-904. ISSN 0036-1410. https://doi.org/10.1137/0521049.

Please select an output format:

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM